Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Birdie1234

100mg dosage? No effects, but is it working?

Hi,

New to this forum. After years of acne, i decided to pay for Accutane treatment, as various other treatments have proved unsuccessful. I have been prescribed 100mg a day, at first i had dry lips and skin, however moisturiser and vaseline have sorted this. Although my skin has cleared a bit (there are few big spots) i have lots of blackheads and red marks, and i seem to have more outbreaks on my face. When do you really see your skin start to clear (i am finishing week 8 of 16 week course)??

Thanks,

James

Share this post


Link to post
Share on other sites

you are only half way thru? i thought this was gonna be like... " i finished my course... and i still have really bad acne"

dont worry about it! it will go away. you will not see close to full benefit until you are at least 3/4 way thru ur treatment... give it several more weeks...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×